I had been on Depo the shot for about 3 or 4 years now. And the last month and a half I switched over to the nuva ring for a couple reasons. But about the week that I didn't get my depo and switched over to the nuva ring. My breasts have been very sore it hurts to wear even the loosest bra and they seem to look swollen they are hot to the touch and it doesn't make much sense to me. Could this be hormonal? What do you think?
Since you have made a recent change in birth control, it seems reasonable to conclude that your swollen breasts are related to that. Since the problem is on both sides, it is unlikely to be cancer. Because you are in pain, I'd suggest calling the doctor to see if this is a common side effect of changing medication. The doctor may be able to adjust the dosage or make other suggestions about how to manage the pain.
Hi - I think you should ask your doctor about this, as it definitely sounds hormonal. These symptoms are almost certainly not breast cancer symptoms, since they're happening in both breats at once. So call your doc, OK? Good luck - PJH